|
Lagrangian Manifolds in the Theory of Wave Beams and Solutions of the Helmholtz Equation
Anna V. Tsvetkova Ishlinsky Institute for Problems in Mechanics RAS,
pr. Vernadskogo 101-1, 119526 Moscow, Russia
Аннотация:
This paper describes an approach to constructing the asymptotics of Gaussian
beams, based on the theory of the canonical Maslov operator and the study of the dynamics
and singularities of the corresponding Lagrangian manifolds in the phase space. As an example,
we construct global asymptotics of Laguerre – Gauss beams, which are solutions of the Helmholtz
equation in the paraxial approximation. Depending on the type of the beam and the emerging
singularity on the Lagrangian manifold, asymptotics are expressed in terms of the Airy function
or the Bessel function. One of the advantages of the described approach is that we can abandon
the paraxial approximation and construct global asymptotics in terms of special functions also
for solutions of the original Helmholtz equation, which is illustrated by an example.
Ключевые слова:
Lagrangian manifold, Gaussian beams, Laguerre – Gauss beams, global asymptotics,
Airy function, Bessel function, singularities on the Lagrangian manifold
Поступила в редакцию: 05.06.2024 Принята в печать: 13.10.2024
Образец цитирования:
Anna V. Tsvetkova, “Lagrangian Manifolds in the Theory of Wave Beams and Solutions of the Helmholtz Equation”, Regul. Chaotic Dyn., 29:6 (2024), 866–885
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/rcd1288 https://www.mathnet.ru/rus/rcd/v29/i6/p866
|
Статистика просмотров: |
Страница аннотации: | 39 | Список литературы: | 13 |
|